Thursday, November 22, 2012
A little under a year ago... I managed to poison myself using bug vapor strips... I was out of commission for over a week... Luckily, this time it's not as severe...
I see a psychiatrist who warns me about Serotonin Syndrome ALL the time from all the medications I take.. I never had an issue before now. On Wednesday before I left work (Dr.'s Office) my boss and former Dr pulled me into his office and wanted to follow up on an issue I had months ago. Ten minutes later... I get prescribed new medications to take on top of the ones I already have. After going to Walgreens.. I managed to pick up 6 different drugs.. Thank God I have insurance, lol.
I just took one of the new ones.. And being the idiot that I am.. I took it before reading about the interactions and what it even did... BIG MISTAKE...turns out its big on Serotonin and has SEVERELY bad interactions with what I currently take.. Now I feel really weird and out of ALLLLLL the drugs (legal and not.. Which happens to be everything known to man minus Heroin and Crack) I've never quite felt like this.
I feel all tweaked out.. Yet also dizzy and Trance like... Ive had this once before and IT WAS NOT FUN... I hope it doesn't last long this time.. I just know that I'm calling my Psychiatrist in the morning and then see how everything pans out.. I just know my Primary Doc is going to get a niiiiicccceee long lecture from my Psychiatrist
ANYWHO.. Hope everyone had a great Thanksgiving.. Im too afraid to weigh myself right now after everything I ate